# SDR UALA2012022901255

- Difficulty date: February 29, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 1640 SHOWS NUMEROUS SPOTS OF CORROSION ON EXISTING CAP REPAIR FROM LBL 10-RBL 56.  REPAIRED PER E CRA 5310-05453.  ALL STEPS COMPLIED WITH ON ECRA 5310-05453 REV A. WORK ACCOMPLISHED ON SCAL NR 9960499.
